MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Returned meter evaluated with no defect found.Test strips not returned for evaluation.Most likely underlying root cause: (b)(4) - user has high glucose value test strip udi# (b)(4).
 
Event or Problem Description
Consumer reported complaint for hi blood glucose results.The customer is concerned with results obtained results of hi.The expected fasting blood glucose test result range is 110 to 150mg/dl.The customer feels well and did not report symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is not stored by customer according to specification in the kitchen.The test strip lot manufacturer's expiration date is 11/24/2018 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history: result 1 : 82mg/dl date: (b)(6) 2017 time: 8:14am fasting.Result 2 : 285mg/dl date: (b)(6) 2017 time: 5:17am fasting.Result 3 : 551mg/dl date: (b)(6) 2017 time: 2:18pm fasting.Result 4 : hi date: (b)(6) 2017 time: 12:23pm fasting.Result 5 : hi date: (b)(6) 2017 time: 10:13pm fasting.Customer called about e-5, while explaining that it may be a high blood sugar reading (over 600mg/dl) customer mentioned that she also obtained an hi.Customer feels fine and denies symptoms related to diabetes at the time of call.Customer states her last a1c was 7.3 (163mg/dl) and that her fasting range is 110-150mg/dl.Customer is not concerned with hi since she was not experiencing symptoms of hyperglycemia at the time of higher readings.Customer states she took her insulin and kept monitoring her sugar.Customer did not have control test.Did not run a back to back blood test since customer is not fasting.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6988306
Report Number1000113657-2017-01877
Device Sequence Number944638
Product Code NBW
UDI-Device Identifier00096295126655
UDI-Public(01)00096295126655
Combination Product (Y/N)N
Initial Reporter StateNE
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2480
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2017
Initial Report FDA Received Date10/30/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1